# SDR FDEA201010224147

- Difficulty date: October 22, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,833 hours, 33,069 cycles
- Engine: Pwa JT8D15
- Engine time: 41,027 hours, 25,957 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 44,292 hours, 28,470 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

WHILE ADVANCING POWER FOR TAKEOFF, AT 80 PERCENT N1 ON ENG NR 2. EPR SLOW TO INCREASE, COMPRESSOR STALL OCCURED.  TOWER WITNESSED FLAMES FROM NR 2 ENGINE.  R & R NR 2 ENGINE IAW WORK CARD 70T0002.  INSTALLED ENGINE IAW WORK CARD 70T0002.
